The existence of k(π, 1) 4-manifolds which are rational homology 4-spheres

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We construct rational homology 4-sphere manifolds with contractible universal cover.

Original languageEnglish (US)
Pages (from-to)1315-1321
Number of pages7
JournalProceedings of the American Mathematical Society
Volume104
Issue number4
DOIs
StatePublished - Dec 1 1988

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The existence of k(π, 1) 4-manifolds which are rational homology 4-spheres'. Together they form a unique fingerprint.

Cite this